# SDR YENA2022042500395

- Difficulty date: April 24, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N2017J
- Make and model: Airbus A321-271N
- Aircraft serial: 08971
- Aircraft time: 6,721 hours, 2,026 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Part number: 70418A020101
- Part serial: 7041802650
- Condition: Failed
- Location: Nr 1
- Part time: 6,721 hours, 2,026 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#607, FLL- BOS?. (AIRCRAFT PERFORMED AN AIR TURN BACK). 'AIR ENG BLEED 1 AND 2 FAULT ON T/O PASSING 2000' QRH PROC RESET ACCOMPLISHED; REMOVED AND REPLACED BMC #1(1HA1) AS REQUIRED IAW A321 AMM 36-11-34. BITE TEST OK IAW A321 AMM 36-11-34. REF LOG PAGE #' 3220037 (REMOVED & REPLACED ENG2 HP BLEED VLV AS REQUIRED IAW AMM 36-11-51. ENG HIGH POWER RUN REQUIRED.), ITEM #2 AND LOG PAGE 3220038 (REMOVED AND REPLACED ENG #2 BLEED PRESSURE REGULATOR VALVE AS REQUIRED IAW AMM 36-11-52. ENGINE HIGH POWER RUN REQUIRED.), ITEM #1. A/C OK TO CONTINUE SERVICE AT THIS TIME.'
